# SDR 9901869154

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8913E
- Make and model: Doug DC-9-14
- Aircraft serial: 45830
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Tail Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND TAIL COMPARTMENT INTERIOR CATWALK EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED BATTERIES IN POWER SUPPLY.  OPERATIONAL CHECK NORMAL.
